Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 46 year old woman who had a hysterectomy years ago so no menstal bleeding. I was recently on antibiotics and about a week ago I had vaginal burning and itching so I treated myself with a one ovual yeast treatment. This weekend I had a very white chalky discharge which I assumed was from the treatment. All was fine until having intercourse tonight and had the same discharge. I know I have no STD's as I have not been sexually active in years and after the first time a few months ago had myself tested....better safe than sorry in todays world. Just wondering if this too could just be from the treatment.....Thanx in advance for any advice.

Loading...

Yeast that cause yeast infection are usually the same ones that normally live around vaginal area and their role is to protect the vagina from other things that might cause an infection. and antibiotics are well known to cause the overproduction of this normal yeast which then causes the yest infection. So, now either the treatment you used was not efficient enough, or more likely - it was too efficient in even further irritating the area and disturbing the balance of your vaginal area. If you have the chance, it probably would be the best to see a gynecologist for prescription treatment. Meanwhile, taking some probiotic supplement would help you after both the antibiotics and yeast infection.
Reply

Loading...